# SDR 95ZZZX3050

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222LL
- Make and model: Bell 222
- Aircraft serial: 47060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 222060094101
- Condition: Severed
- Location: Nr 1 Eng Bleed
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED A HIGH EGT AND OIL TEMP ON THE NR 1 ENGINE.  WHILE ON 8-MILE FINAL, CREW REPORTED FUMES IN THE CABIN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  UPON INSPECTION, THE BLEED AIR LINE WAS FOUND SEVERED.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
